# SDR IPXA2025070198049

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,636 hours, 24,703 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION ANNUNCIATOR LIGHT ILLUMINATED AFTER REACHING CRUISE AT 36000Â€™ DUE TO AN IMBALANCE BETWEEN LEFT MAIN AND RT MAIN TANK.(RT TANK LOWER THAN LEFT BY 1,900LBS). ++ALL MAIN & CTR PUMPS WERE T/SHOOT PER FIM 28-41-FAULT TREE854, NO FAULT FOUND. A/C OK FOR SVC.
